Gmeineder, Franz

Lade...
Profilbild
E-Mail-Adresse
ORCID
Geburtsdatum
Forschungsvorhaben
Organisationseinheiten
Berufsbeschreibung
Nachname
Gmeineder
Vorname
Franz
Name

Suchergebnisse Publikationen

Gerade angezeigt 1 - 10 von 14
  • Veröffentlichung
    Zeitschriftenartikel
    A-quasiconvexity and partial regularity
    (2022) Conti, Sergio; Gmeineder, Franz
    Erschienen in: Calculus of Variations and Partial Differential Equations. Springer. 2022, 61(6), 215. ISSN 0944-2669. eISSN 1432-0835. Available under: doi: 10.1007/s00526-022-02326-0
    Conti_2-wmclffmd61sa0.pdf
  • Veröffentlichung
    Zeitschriftenartikel
    On symmetric div-quasiconvex hulls and divsym-free L∞-truncations
    (2022) Behn, Linus; Gmeineder, Franz; Schiffer, Stefan
    Erschienen in: Annales de l'Institut Henri Poincaré C : Analyse non linéaire. EMS Press. ISSN 0294-1449. eISSN 1873-1430. Available under: doi: 10.4171/aihpc/66
  • Veröffentlichung
    Zeitschriftenartikel
    On Korn-Maxwell-Sobolev inequalities
    (2021) Gmeineder, Franz; Spector, Daniel
    Erschienen in: Journal of Mathematical Analysis and Applications. Elsevier. 2021, 502(1), 125226. ISSN 0022-247X. eISSN 1096-0813. Available under: doi: 10.1016/j.jmaa.2021.125226
    Gmeineder_2-8x5r0dq5ro5b2.pdf
  • Veröffentlichung
    Zeitschriftenartikel
    Partial regularity for symmetric quasiconvex functionals on BD
    (2021) Gmeineder, Franz
    Erschienen in: Journal de Mathématiques Pures et Appliquées. Elsevier. 2021, 145, pp. 83-129. ISSN 0021-7824. eISSN 1776-3371. Available under: doi: 10.1016/j.matpur.2020.09.005
  • Veröffentlichung
    Zeitschriftenartikel
    The Lipschitz truncation of functions of bounded variation
    (2021) Breit, Dominic; Diening, Lars; Gmeineder, Franz
    Erschienen in: Indiana University Mathematics Journal. Indiana University. 2021, 70(6), pp. 2237-2260. ISSN 0095-9057. eISSN 1943-5274. Available under: doi: 10.1512/iumj.2021.70.8742
  • Veröffentlichung
    Zeitschriftenartikel
    The Regularity of Minima for the Dirichlet Problem on BD
    (2020) Gmeineder, Franz
    Erschienen in: Archive for Rational Mechanics and Analysis. Springer. 2020, 237(3), pp. 1099-1171. ISSN 0003-9527. eISSN 1432-0673. Available under: doi: 10.1007/s00205-020-01507-5
    Gmeineder_2-186pv2j6c0vl11.pdf
  • Veröffentlichung
    Zeitschriftenartikel
    Continuity Points Via Riesz Potentials for ℂ-Elliptic Operators
    (2020) Diening, Lars; Gmeineder, Franz
    Erschienen in: The Quarterly Journal of Mathematics. Oxford University Press (OUP). 2020, 71(4), pp. 1201-1218. ISSN 0033-5606. eISSN 1464-3847. Available under: doi: 10.1093/qmathj/haaa027
  • Veröffentlichung
    Zeitschriftenartikel
    On the trace operatorfor functions of bounded A-variation
    (2020) Breit, Dominic; Diening, Lars; Gmeineder, Franz
    Erschienen in: Analysis & PDE. Mathematical Sciences Publishers (MSP). 2020, 13(2), pp. 559-594. ISSN 2157-5045. eISSN 1948-206X. Available under: doi: 10.2140/apde.2020.13.559
  • Veröffentlichung
    Zeitschriftenartikel
    Electro-rheological fluids under random influences : martingale and strong solutions
    (2019) Breit, Dominic; Gmeineder, Franz
    Erschienen in: Stochastics and Partial Differential Equations: Analysis and Computations. Springer. 2019, 7(4), pp. 699-745. ISSN 2194-0401. eISSN 2194-041X. Available under: doi: 10.1007/s40072-019-00138-6
    Breit_2-1rwiucjmoky0a1.pdf
  • Veröffentlichung
    Zeitschriftenartikel
    Partial Regularity for BV Minimizers
    (2019) Gmeineder, Franz; Kristensen, Jan
    Erschienen in: Archive for Rational Mechanics and Analysis. Springer. 2019, 232(3), pp. 1429-1473. ISSN 0003-9527. eISSN 1432-0673. Available under: doi: 10.1007/s00205-018-01346-5